# SDR K5SR2019061129337

- Difficulty date: June 4, 2019
- Submitted: June 11, 2019
- Operation: General aviation
- Aircraft: N528AP
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5168
- Aircraft time: 5,760 hours, 2,058 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 10421
- Part serial: 4585
- Condition: Failed
- Location: Windshield Heat
- Part time: 10 hours, 6 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHILED STOPPED HEATING AFTER 45 TO 60 MIN WITH NO CASS MESSAGE OF FAILURE
